# SDR UPS06847048

- Difficulty date: June 3, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1 INCH CUT IN FLOOR PIT 33 STA 1020 L.  PERFORMED INTERIM REPAIR REF EO DC8-5320-8724A APPENDIX A.
